# SDR C2XA05CL085

- Difficulty date: September 24, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 7,702 hours, 6,021 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 355022002
- Part serial: 4244
- Condition: Inoperative
- Location: Mlg
- Part time: 7,707 hours, 6,027 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 3247, THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE WHEN THE GEAR WAS SELECTED DOWN.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT.  OPERATIONAL CHECKS WERE GOOD.
